Economics at your fingertips  

A Simultaneous Equations Linear Probability Model

James Heckman and Thomas E. MaCurdy

Canadian Journal of Economics, 1985, vol. 18, issue 1, 28-37

Date: 1985
References: Add references at CitEc
Citations: View citations in EconPapers (57) Track citations by RSS feed

Downloads: (external link) ... SELPM%3E2.0.CO%3B2-F (text/html)
only available to JSTOR subscribers

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from

Access Statistics for this article

Canadian Journal of Economics is currently edited by Katherine Cuff

More articles in Canadian Journal of Economics from Canadian Economics Association Canadian Economics Association Prof. Werrner Antweiler, Treasurer UBC Sauder School of Business 2053 Main Mall Vancouver, BC, V6T 1Z2. Contact information at EDIRC.
Bibliographic data for series maintained by Prof. Werner Antweiler ().

Page updated 2019-06-11
Handle: RePEc:cje:issued:v:18:y:1985:i:1:p:28-37